Cause And Effect.

This entry was posted in Humor and tagged , . Bookmark the permalink.

11 Responses to Cause And Effect.

  1. Wisewebwoman says:

    I’m on a lot of meds and they keep checking for interactions so this cartoon speaks truth to me.

    XO
    WWW

  2. I take very little meds, 3 pills…
    Coffee is on

  3. tammy j says:

    I’ve been on a somewhat digital retreat. in part because of this very topic.
    it’s a great cartoon and I would laugh if it weren’t so true.
    a few weeks ago I was tested and diagnosed with COPD. she said it could explain why I get pneumonia so easily. my body is just like my father’s. his never tolerated medicine and mine doesn’t either. I took their inhaler ( just as prescribed) ‘powder’ into my lungs for a little over a week. I noticed a horrible sore throat that I hadn’t had before. then my mouth got RED! (not the thrush they talked about but a bright red.) she had given me two samples. Incruse and Anora.
    and it felt like I had eaten a bowl of chili peppers. or burned it with boiling water. I stopped doing the inhaler. the pain is just now beginning to subside.
    I will have to happily die of COPD if that is to be. or whatever wants to claim me. I’M THROUGH. no more testing or treating or MIS-treating. yogic breathing will be my choice. and staying out of the heat and humidity as much as I can.

    • There comes a time in all seniors when it becomes imperative to decide on quite what to follow and what not to on the matter of health. I think that you are doing the right thing if the cure is worse than the disease.

  4. the medical field seem to be on a band wagon…I take only my inhaler (both preventative/remedy) for Asthma, right now taking extra due to winter ailment arriving…I add over the counter meds for various small issues..
    Catherine de Seton recently posted..Winter ailments

  5. nick says:

    I only take one daily pill, but my mum was on a whole range of pills by the time she died. I wouldn’t be surprised if all those pills had something to do with her increasing confusion and scattiness.

Comments are closed.